# SDR AALA202510301319

- Difficulty date: October 28, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 69,039 hours, 40,796 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664605
- Part serial: A6943RP
- Condition: Deformed
- Location: Zone 800
- Part time: 60,463 hours, 32,860 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT FORWARD DOOR SLIDE/RAFT CONTACTING FUSELAGE. REPLACED SLIDE/RAFT PER TASK CARD 26C84152002.
